EconPapers    
Economics at your fingertips  
 

Space-Time Estimates on Damped Fractional Wave Equation

Jiecheng Chen, Dashan Fan and Chunjie Zhang

Abstract and Applied Analysis, 2014, vol. 2014, 1-17

Abstract:

We obtain space-time estimates on the solution to the Cauchy problem of damped fractional wave equation. We mainly focus on the linear equation. The almost everywhere convergence of the solution to linear equations as is also studied, with the initial data satisfying certain regularity conditions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/428909.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/428909.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:428909

DOI: 10.1155/2014/428909

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:428909